ID 131
Author
Ito, Yoshifumi Department of Mathematical and Natural Sciences Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this article, we realize, by the duality method, Sato hyperfunctions valued in a locally convex topological vector space, which is not necessarily a Frechet space. We prove analogs of Schwartz's Kernel Theorem for analytic-linear mappings and vector-valued Sato hyperfunctions. Further we define several operations on analytic-linear mappings and vector-valued Sato hyperfunctions.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
32
Start Page
27
End Page
41
Sort Key
27
Published Date
1999-02-02
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology